MathSciNet Relay Station
MathSciNet bibliographic data
MR2254663 (2007k:60217) 60H35 (60H10 60J60 65C30)
Guyon, Julien Euler scheme and tempered distributions. Stochastic Process. Appl. 116 (2006), no. 6, 877–904.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement